Trigonometric sums over primes II. / Harman, Glyn.

In: Glasgow Math. J., Vol. 24, 1983, p. 23-37.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Trigonometric sums over primes II. / Harman, Glyn.

In: Glasgow Math. J., Vol. 24, 1983, p. 23-37.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G 1983, 'Trigonometric sums over primes II', Glasgow Math. J., vol. 24, pp. 23-37.

APA

Harman, G. (1983). Trigonometric sums over primes II. Glasgow Math. J., 24, 23-37.

Vancouver

Harman G. Trigonometric sums over primes II. Glasgow Math. J. 1983;24:23-37.

Author

Harman, Glyn. / Trigonometric sums over primes II. In: Glasgow Math. J. 1983 ; Vol. 24. pp. 23-37.

BibTeX

@article{f28feb7dcd1b4b2aa82ec57980cba348,
title = "Trigonometric sums over primes II",
author = "Glyn Harman",
year = "1983",
language = "English",
volume = "24",
pages = "23--37",
journal = "Glasgow Math. J.",

}

RIS

TY - JOUR

T1 - Trigonometric sums over primes II

AU - Harman, Glyn

PY - 1983

Y1 - 1983

M3 - Article

VL - 24

SP - 23

EP - 37

JO - Glasgow Math. J.

JF - Glasgow Math. J.

ER -